Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 202860, 16 pages
http://dx.doi.org/10.1155/2012/202860
Research Article

An Alternative Regularization Method for Equilibrium Problems and Fixed Point of Nonexpansive Mappings

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300160, China

Received 16 December 2011; Accepted 26 December 2011

Academic Editor: Rudong Chen

Copyright © 2012 Shuo Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuo Sun, “An Alternative Regularization Method for Equilibrium Problems and Fixed Point of Nonexpansive Mappings,” Journal of Applied Mathematics, vol. 2012, Article ID 202860, 16 pages, 2012. https://doi.org/10.1155/2012/202860.